# SDR AALA20021679

- Difficulty date: November 12, 2002
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK BETWEEN STATION 1207 AND 1299.  INSTALLED NEW SEAT TRACK PER SRM 51-01.  (M)
